Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I have been on accutane for 17 weeks now. I am an 18 yale old male taking 70 mg a day. Before starting accutane, I rarely drank. Occasionally, I would have 6-8 shots worth at parties. I would rarely have hangovers in these instances, but if I did then, they included a minor headache and an upset stomach (a feeling like being intensely hungry and on the verge of vomiting at once). Since being on accutane, I have drunk 3 times. Each time I have had only about 3 shots worth. That night I have felt fine. In fact, I've felt almost actually drunk, as if the three shots on accutane had the same effect as 8 shots before the accutane. However, each of the three times, I have had horrible, gut-wrenching stomach pains the next day that basically leave me incapacitated for the day, coupled with a minor headache.

Questions:

1. I was wondering if this is a common side effect or if there is something else potentially wrong with me?

2. If it is a common side effect, how long does it persist after I finish taking my accutane (I start college 5 weeks from now, and I end my accutane in 3 weeks). How long does accutane stay in my system after ending treatment?

Link to comment
Share on other sites

It's okay to drink on occasion on accutane, it's really bad to get drunk. It's bad enough accutane is overworking your liver, and now on top of that alcohol has to break down too. Not a good idea.

Link to comment
Share on other sites

I understand that it negatively impacts my health to drink while on accutane. I am more concerned about whether the after-effects are typical or not though.

Link to comment
Share on other sites

the getting drunk faster? or the 3 drinks doing the effect of 8? thats normal. accutane lowers ur tolerance cuz its already straining the liver so im guessing the alcohol doesn't get filtered out as fast. idk my tolerance was lowered on tane. so glad thats over..

Link to comment
Share on other sites

i dont think the stomach problems is due to accutane necessarily. it could weaken your stomach lining or something and the shots on top make it worse. just stick to beer, a couple nights ago i had 6, felt pretty drunk, took 80mg of accutane before, and even zinc at the end of the night which is suppose to lower the tolerance even more. i was fine the next day, and pretty proud of myself.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×